Multiple point Seshadri constants and the dimension of adjoint linear series
Annales de l'Institut Fourier, Volume 46 (1996) no. 1, p. 63-71
In this note multiple point Seshadri constants measuring the positivity of ample line bundles on complex projective varieties at a finite number of points are defined. A lower bound which is asymptotically optimal for a large number of points is proven for the constant at very general points. As an application estimates on the number of sections in adjoint linear systems are deduced.
Dans cette note nous définissons la constante de Seshadri associée à plusieurs points; celle-ci donne une mesure de la positivité d’un fibré en droites ample sur une variété projective complexe. On démontre une minoration de cette constante pour des points en position très générale. Cette minoration est la meilleure possible lorsque le nombre de points tend vers l’infini. On en déduit une estimation de la dimension de certains systèmes linéaires adjoints.
@article{AIF_1996__46_1_63_0,
     author = {K\"uchle, Oliver},
     title = {Multiple point Seshadri constants and the dimension of adjoint linear series},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {1},
     year = {1996},
     pages = {63-71},
     doi = {10.5802/aif.1506},
     mrnumber = {97d:14010},
     zbl = {0839.14003},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1996__46_1_63_0}
}
Küchle, Oliver. Multiple point Seshadri constants and the dimension of adjoint linear series. Annales de l'Institut Fourier, Volume 46 (1996) no. 1, pp. 63-71. doi : 10.5802/aif.1506. https://aif.centre-mersenne.org/item/AIF_1996__46_1_63_0/

[De] J.-P. Demailly, L2-vanishing theorems for positive line bundles and adjunction theory, Prépublication de l'Institut Fourier, Grenoble (1994).

[EKL] L. Ein, O. Küchle and R. Lazarsfeld, Local positivity of ample line bundles, J. Diff. Geom. (to appear). | Zbl 0866.14004

[EL] L. Ein and R. Lazarsfeld, Seshadri constants on smooth surfaces, Journées de Géometrie Algébrique d'Orsay, Astérisque, vol. 218 (1993), 177-186. | MR 95f:14031 | Zbl 0812.14027

[Fu] W. Fulton, Intersection Theory, Springer, 1984. | MR 85k:14004 | Zbl 0541.14005

[LeTe] M. Lejeune-Jalabert and B. Teissier, Normal cones and sheaves of relative jets, Comp. Math., vol. 28 (1974), 305-331. | Numdam | MR 52 #801 | Zbl 0337.14013